# SDR 05FDEA01338

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE UPPER PANEL LEADING EDGE FOUND BULGING AT XORS 1042.  REMOVED AND REPAIR CARRIED OUT AS PER FEDEX EA NR 1-5710-86607.
